Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Normal families of quasimeromorphic mappings


Author: Ruth Miniowitz
Journal: Proc. Amer. Math. Soc. 84 (1982), 35-43
MSC: Primary 30D45
DOI: https://doi.org/10.1090/S0002-9939-1982-0633273-X
MathSciNet review: 633273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain several sufficient conditions for a family of quasiregular or quasimeromorphic mappings to be normal, which are generalizations to known results for analytic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D45

Retrieve articles in all journals with MSC: 30D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633273-X
Article copyright: © Copyright 1982 American Mathematical Society